# SDR AALA20130212009

- Difficulty date: February 12, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 70,307 hours, 37,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEN - CREW REPORTED RIGHT HYDRAULIC FLUID LOSS DURING CRUISE.  EMERGENCY DECLARED FLIGHT LANDED DEN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RUDDER SHUT OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
